I have had Type 1 diabetes for two years. I have been doing my injections in my legs and they are getting very swollen. I don't know what to do, as it is not very easy to inject in your arms and when I do it in my stomach, it bleeds.
Could you meet with a diabetes educator or nurse or doctor who could help you with your injection sites and injection technique? There are ways to use your arm by yourself, by leaning against a chair or door to lift up the skin. If you do use the same injection area too much, you are likely to get lipo hypertrophy. Have you tried the upper outer area of your buttocks?
Original posting 28 May 1999
Posted to Blood Tests and Insulin Injections
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.